Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A family of cyclic quartic fields arising from modular curves

Author: Lawrence C. Washington
Journal: Math. Comp. 57 (1991), 763-775
MSC: Primary 11R16; Secondary 11G05
MathSciNet review: 1094964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a family of cyclic quartic fields arising from the covering of modular curves ${X_1}(16) \to {X_0}(16)$. An integral basis and a fundamental system of units are found. It is shown that a root of the quartic polynomial we construct is a translate of a cyclotomic period by an integer of the quadratic subfield of the quartic field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11G05

Retrieve articles in all journals with MSC: 11R16, 11G05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society